Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 16, Pages 807-825
http://dx.doi.org/10.1155/S0161171204306125

Eigenstructure of the equilateral triangle. Part III. The Robin problem

Department of Applied Mathematics, Kettering University, 1700 West Third Avenue, Flint 48504-4898, MI, USA

Received 16 June 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Brian J. McCartin, “Eigenstructure of the equilateral triangle. Part III. The Robin problem,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 16, pp. 807-825, 2004. https://doi.org/10.1155/S0161171204306125.